18 Endeavor, Suite 200, Irvine, CA

Side effects after Radiesse and Voluma?

Cosmetic Treatments QuestionsCategory: RadiesseSide effects after Radiesse and Voluma?
A patient asked 3 years ago
I always had a thin face So, I decided to get some volume and contour my jawline and cheekbones. The surgeon said a mix of Radiesse and voluma will give a nice result. And yes, I love the result. However, he warned me that jawlines usually needs more than one syringe. So he used 2.5 syringe on each side ( 2 voluma syringes and 1/2 Radiesse) is this amount of fillers will stretch or sag my skin he told me some patients may need more than 2.5 syringe. Depend on how thin their face is Is this true?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Side Effects after Radissue & Voluma

 

Hi and thank you for your question! It would help to know how long after the injections the pictures were taken and if there were any swelling lefts (within two weeks of the procedure). The amount of filler can only be determined upon careful examination of the patient and it varies from one to other, but this being said, it is not rare for patients needing multiple syringes of filler for optimal results. In fact, while we don’t want to overdo the fillers and maintaining a natural look should always be a priority, many patients can still benefit from more fillers than what they opt to do. The key is to work with an experienced and skillful doctor with an aesthetic eye who can work with you to restore your natural beauty, be it with 1 syringe our multiple syringes of filler. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.